# SDR CA000810014

- Difficulty date: July 25, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cessna 150L
- Aircraft time: 12,954 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A101HCM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston Pin
- Part number: SA530830
- Condition: Chipped
- Location: Engine
- Part time: 1,659 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ALUMINIUM CHIPS FOUND IN OIL FILTER.ALL CYLINDER REMOVED AND PISTON PIN NR 1, 2 AND 3 REPLACED (NR 4 WAS REPLACED AT 1171.4).
